# SDR SWAA2023120125759

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 24,278 hours, 11,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUSTMENT HOLES IN F/OS AFT I/B SEAT TRACK OUT OF LIMITS<[01] REMOVED AND REPLACED F/OS AFT I/B SEAT TRACK PER AMM 25-11-11
